my nose and lips feel like they are vibrating and itch.
Hello JoHigh. My thought is that you are having a allergic reaction to the Tramadol. Your doctor or pharmacist might confirm or offer you their opinion. Regards pledge
Yes let your dr know. It almost sounds like a histamine reaction but I never heard of tramadol causing them.
Small Side Effects of Tramadol. I also experience it.Reduce the dose and get used to it.
Tramadol is habit forming. Reduce the dose with your Doctor's advice.
Breathing exercise and Yoga will help to relieve pain symptoms.Good Luck
Hi, this is actually more common than many people think. I suffer with it, it can be pretty annoying! There isn't really anything you can do about it unfortunately. But don't worry about an allergic reaction, it's not dangerous, just a bit distracting.
Could be an allergic reaction, let your doctor know about this.
Most opioids (Tramadol is an "opioid like" drug, meaning it is not chemically an opioid-it isnt an opioid alkaloid or a synthetic alkaloid BUT it reacts on the opioid receptors in the brain. Chemically it is more like an antidepressant) can cause itching, especially facial itching. Some drugs do it more than others and some people are very sensitive to this effect. Yes, it is a histamine response. Sometimes taking an antihistamine helps.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.